Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 49, NWS Marquette, MI

May 15, 2012

NWS Marquette, MI issued this small craft advisory at May 15, 2012, 4:09 AM EDT. It took effect at May 15, 2012, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 15, 2012, 4:09 AM EDT (08:09 UTC)
In effect from
May 15, 2012, 12:00 PM EDT
Expired
May 15, 2012, 8:00 PM EDT
In force
8 hr
Issued by
NWS Marquette, MI

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WHUS73 KMQT 150809
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
409 AM EDT TUE MAY 15 2012

LSZ249-250-151615-
/O.NEW.KMQT.SC.Y.0049.120515T1600Z-120516T0000Z/
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
409 AM EDT TUE MAY 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 21 KNOTS FROM THE NORTHWEST...WITH 
  GUSTS UP TO 31 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 5 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 7 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 2 PM EDT TUESDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EDT TUESDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
178 
WHUS73 KMQT 151420
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1020 AM EDT TUE MAY 15 2012

LSZ251-152230-
/O.NEW.KMQT.SC.Y.0050.120516T0000Z-120516T0900Z/
GRAND MARAIS TO WHITEFISH POINT MI-
1020 AM EDT TUE MAY 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
5 AM EDT WEDNESDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 18 KNOTS FROM THE NORTHWEST...WITH 
  GUSTS UP TO 19 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 5 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 7 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 PM EDT TUESDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 10 PM EDT TUESDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ249-250-152230-
/O.CON.KMQT.SC.Y.0049.120515T1600Z-120516T0000Z/
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
1020 AM EDT TUE MAY 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 22 KNOTS FROM THE NORTHWEST...WITH 
  GUSTS UP TO 30 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 5 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 7 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 2 PM EDT TUESDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EDT TUESDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
253 
WHUS73 KMQT 152103
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
503 PM EDT TUE MAY 15 2012

LSZ249-250-160000-
/O.CON.KMQT.SC.Y.0049.000000T0000Z-120516T0000Z/
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
503 PM EDT TUE MAY 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 20 KNOTS FROM THE NORTHWEST...WITH 
  GUSTS UP TO 28 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 4 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 5 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EDT TUESDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ251-160515-
/O.CON.KMQT.SC.Y.0050.120516T0000Z-120516T0900Z/
GRAND MARAIS TO WHITEFISH POINT MI-
503 PM EDT TUE MAY 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 18 KNOTS FROM THE NORTHWEST...WITH 
  GUSTS UP TO 20 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 4 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 6 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 PM EDT TUESDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 1 AM EDT WEDNESDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at May 15, 1:28 AM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, May 15, 1:28 AM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
128 AM EDT TUE MAY 15 2012

.UPDATE...
ISSUED AT 1000 PM EDT MON MAY 14 2012

DESPITE RATHER IMPRESSIVE DRYNESS SHOWN ON LOCAL 00Z RAOBS WITH H85
DEWPT AS LO AS -5C AT MPX...BAND OF ISOLD -SHRA WITH A FEW LTG
STRIKES HAS DEVELOPED FM NCNTRL MN INTO THE W HALF OF UPR MI. THESE
-SHRA APPEAR BEST CORRELATED WITH AREA OF H85 THETA-E ADVCTN TO THE
SE OF VIGOROUS DISTURBANCE NEAR LK WINNIPEG AS SHOWN BY THE 12Z CNDN
MODEL F12. SO USED THAT MODEL GUIDANCE TO ACCELERATE THE SPREAD OF
THESE -SHRA/SCHC TS E ACROSS THE CWA.
&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 430 PM EDT MON MAY 14 2012

UPPER AIR PATTERN FEATURES WNW FLOW ALOFT OVR THE UPR LAKES THIS
AFTN BTWN BUILDING RIDGE OVER NORTHWEST CONUS INTO WESTERN CANADA
AND VORTEX OVR HUDSON BAY. 12Z SOUNDINGS SHOW A LOT OF DRY AIR AT
INL/GRB/APX WITH PWATS AROUND 0.40 INCH OR 60 PCT OF NORMAL. SFC
DWPNTS HAVE FALLEN INTO THE 20-30 PCT RANGE AS TEMPS SOAR INTO THE
UPR 70S AND EVEN SOME LOWER 80S OVR UPR MICHIGAN. THERE IS A WEAK
SFC TROUGH TRYING TO WORK THROUGH UPR MICHIGAN WHICH HAS ALLOWED
TEMPS TO FALL SLIGHTLY ALONG LK SUPERIOR BUT THE TRUE BOUNDARY IS
TOUGH TO GAGE AS IT IS BEGINNING TO BLEND IN WITH LK BREEZES.

DESPITE VERY DRY LOW-LEVEL AIR SHAR HIGH BASED CU /AOA 12KFT/ HAS
FORMED DURING AFTN. HIGHER RESOLUTION MODELS HAVE BEEN TRYING TO
SHOW POP-UP SHRA WITH HEATING OF DAY FOR A COUPLE DAYS NOW...BUT SO
FAR NOTHING IS OCCURRING DUE TO DRY LOW-LEVELS AND LACK OF STRONGER
FORCING TO KICK ANYTHING OFF. HAVE HAD YET ANOTHER DAY WITH LOW
HUMIDITY AS TEMPS HAVE REACHED INTO THE UPR 70S AND EVEN LOWER 80S
ALONG WI BORDER. FOR MOST PART WINDS HAVE STAYED LIGHT...BUT THEY
DO REMAIN A BIT GUSTY OVR FAR EASTERN UPR MICHIGAN.

ATTN FOR TONIGHT/TUESDAY FCST IS ON COMPACT SHORTWAVE SLIDING
ACROSS CNTRL SASKATCHEWAN. WAVE IS FCST TO DIG JUST NORTH OF
MINNESOTA ARROWHEAD BY DAYBREAK TUESDAY. LIFT FM THE WAVE
/Q-VECTOR CONVERGENCE AT H85-H7 AND H7-H5/ ALONG WITH 300K
ISENTROPIC ASCENT AHEAD OF WAVE AND H85-H7 MOISTURE ADVECTION
COMBINES WITH DIVERGENCE ALOFT FM JET STREAK DIGGING FM
SASKATCHEWAN TO MINNESOTA TO GENERATE ISOLD-SCT ELEVATED SHOWERS
ACROSS PORTIONS OF CWA. WILL KEEP POPS HIGHEST OVR LK SUPERIOR
AND IN THE NORTH CLOSER TO BETTER LARGE SCALE FORCING. ELEVATED
CAPES PERHAPS UP TO 300 J/KG BUT HAVE LEFT TSRA MENTION OUT FOR
OVERNIGHT HOURS. SCT-BKN MID CLOUDS/LINGERING SHRA SHOULD PUSH
QUICKLY EAST OUT OF CWA IN THE MORNING...THEN WE WILL SEE IF THE
COLD FRONT COMING THROUGH CAN TRIGGER ANY CONVECTION BY EARLY
AFTN.

MAJORITY OF MODELS COMING INTO GOOD AGREEMENT WITH WHAT ECMWF HAS
BEEN SHOWING FOR A WHILE NOW...FRONT MOVING INTO CNTRL CWA AROUND
18Z AND COMPLETELY SOUTH OF CWA BY 00Z WEDNESDAY. COULD BE BREAK
BTWN EARLY MORNING CONVECTION AND RE-DEVELOPMENT IN AFTN SO HAVE
INCREASED TEMPS AHEAD OF FRONT INTO UPR 70S AND NEAR 80 FM IMT/MNM
TOWARD MQT/P53 AND AS FAR EAST AS SENEY. DESPITE WARMER TEMPS...
AMOUNT OF LOW-LEVEL MOISTURE STILL IN QUESTION. MLCAPES FM NAM/GFS
POINT TO PERHAPS UP TO 500J/KG OVR SCNTRL AND EAST CWA BY EARLY
AFTN. CONVERGENCE ALONG THE FRONT AND DIVERGENCE ALOFT FM JET STREAK
OVR MN MAY BE ENOUGH TO DEVELOP SHRA/ISOLD TSRA ON TUESDAY AFTN.
BETTER BET FOR SHRA/TSRA LIKELY WILL SET UP JUST TO THE SOUTH OF UPR
MICHIGAN WHERE GREATER SFC BASED INSTABILITY RESIDES. DEEP LAYER
SHEAR AROUND 30 KTS LOOKS GOOD ENOUGH FOR ORGANIZED CONVECTION...BUT
THAT WILL DEPEND ON THE COVERAGE OF STORMS IN THE FIRST PLACE.

BY LATE TUESDAY AFTN...AS COLD FRONT SWEEPS THROUGH NORTHERN CWA
EXPECT A DRYING TREND WITH GUSTY NORTHWEST WINDS TO PUSH ACROSS LK
SUPERIOR AND INTO THE LAND CWA. BLYR WINDS UP TO 35 KTS ALONG WITH
ISALLOBARIC ENHANCEMENT TO THE WIND COULD ALLOW FOR BRIEF PERIOD OF
GUSTS OVR 30 MPH OVR NORTHERN CWA AFT 21Z. TEMPS WILL BEGIN TO
TUMBLE AS WELL POSSIBLY INTO THE LOWER 50S NEAR LK SUPERIOR BY
SUNSET AS COLD AIR PUSHES INTO THE AREA /H85 TEMPS 0-3C PER NAM AND
GFS/.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 430 PM EDT MON MAY 14 2012

COOLER AND DRIER AIR WILL WORK INTO THE REGION TUESDAY NIGHT...WITH
850MB TEMPS FLIRTING WITH 0C OVER NE LAKE SUPERIOR...AND A MORE
MODEST 1-2C OVER UPPER MI BY DAYBREAK WEDNESDAY. THERE IS A SMALL
POSSIBILITY OF LINGERING SHOWERS OVER FAR E UPPER MI...ENHANCED BY
N-NW FLOW OFF LAKE SUPERIOR.

HIGH PRESSURE WILL REMAIN OVERHEAD...WITH LAKE BREEZES
LIKELY...ESPECIALLY OFF LAKE SUPERIOR ON WEDNESDAY. FIRE WX CONCERNS
WILL INCREASE...PARTICULARLY E WHERE WIND WILL REMAIN STRONGEST. A
THIN LINE OF MOISTURE LOOKS TO LINGER AROUND 850MB...AND AM HESITANT
TO GO WITH A COMPLETELY CLEAR SKY...ALTHOUGH IT WILL BE LIMITED.
GOOD MIXING COULD RESULT IN DEWPOINTS IN THE UPPER TEENS...LOWEST
NEAR LAKE MICHIGAN THANKS TO THE WINDS OFF LAKE SUPERIOR MODERATING
HUMIDITY VALUES A BIT MORE NEAR THE BIG LAKE. NEAR CRITICAL FIRE
WEATHER VALUES MAY BE POSSIBLE NEAR LAKE MI WEDNESDAY
AFTERNOON...WITH THE STRONGEST WINDS OVER THE E HALF OF UPPER MI. ON
A POSITIVE NOTE...COOLER TEMPS WILL REMAIN...RIGHT AT OR SLIGHTLY
BELOW NORMAL FOR THIS TIME OF THE YEAR.

EXPECT INCREASED MOISTURE THURSDAY...WITH VERY LITTLE CHANGE IN OUR
NEAR NORMAL TEMPS FOR THIS TIME OF YEAR. OTHERWISE...FROM THURSDAY
ON...FEW CHANGES WERE MADE FROM THE MODEL CONSENSUS. THE BEST CHANCE
FOR PRECIPITATION LOOKS TO BE THURSDAY NIGHT...WITH TEMPERATURES
RISING UP TO NEAR 80F AGAIN BY SATURDAY.
&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 128 AM EDT TUE MAY 15 2012

EXPECT SCT-BKN MID CLDS WITH A FEW -SHRA ASSOCIATED WITH SOME
MODEST MSTR RETURN IN ADVANCE OF DISTURBANCE MOVING EWD ACROSS SRN
CANADA TO SHIFT ACROSS UPR MI TNGT. HOWEVER...DRYNESS OF AIRMASS/
LIMITED MSTR RETURN SHOULD ENSURE VFR CONDITIONS EVEN IF THERE ARE
SOME -SHRA AT THE SITES. A STRONG COLD FNT IS FCST TO CROSS THE AREA
ON TUE. IT NOW APPEARS THE FROPA WL OCCUR EARLY ENUF TO RULE OUT ANY
INSTABILITY SHRA EVEN AT SAW. THE MAIN IMPACT FM THE FROPA AT ALL
TAF SITES WL BE STRONG AND GUSTY NW WINDS LATE TUE MRNG AND AFTN.
WIND GUSTS AT THE MORE EXPOSED CMX LOCATION MAY APPROACH 40 KTS.
THESE STRONG WINDS WL DIMINISH BY TUE EVNG WITH THE APRCH OF HI PRES
AND WEAKER PRES GRADIENT. ALTHOUGH SOME LO CLDS MAY ACCOMPANY THE
FROPA AND THE COOLING IN ITS WAKE...THE INCOMING AIRMASS APPEARS TO
BE SUFFICIENTLY DRY TO SUPPORT VFR CONDITIONS.
&&

.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 430 PM EDT MON MAY 14 2012

GENERALLY LIGHT SOUTHERLY COMPONENT WINDS PREVAIL TONIGHT BUT EXPECT
WINDS TO SHIFT SHARPLY TO THE NORTHWEST ON TUESDAY AFTERNOON AS A
COLD FRONT PLOWS THROUGH. COLD AIR ADVECTION AND ISALLOBARIC
ENHANCEMENT TO THE WINDS WILL RESULT IN WINDS 20-30 KTS ALONG WITH
CHOPPY/SHORT PERIOD WAVES FM THE TIP OF KEWEENAW TO WHITEFISH POINT
LATE TUESDAY AFTERNOON INTO EARLY TUESDAY EVENING. WINDS SETTLE DOWN
CONSIDERABLY BY WEDNESDAY MORNING AS HIGH PRESSURE RIDGE MOVES
ACROSS. LOW PRESSURE TROUGH NEARS FM THE PLAINS LATE IN THE WEEK
INTO NEXT WEEKEND. OTHER THAN THE STRONGER WINDS LATE
TUESDAY...EXPECT WINDS TO REMAIN LESS THAN 20 KTS THROUGH THE REST
OF THE PERIOD.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&

UPDATE...KC
SHORT TERM...JLA
LONG TERM...KF
AVIATION...KC
MARINE...JLA
Hazardous weather outlook, May 14, 4:29 PM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
429 PM EDT MON MAY 14 2012

MIZ001>007-009>014-084-085-151200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
429 PM EDT MON MAY 14 2012 /329 PM CDT MON MAY 14 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

THE ELEVATED RISK OF WILDFIRES WILL DIMINISH EARLY THIS EVENING...AS
WINDS DIMINISH TO LESS THAN 10 MPH...TEMPERATURES COOL...AND HUMIDITY
VALUES INCREASE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY...MAINLY OVER CENTRAL UPPER
MICHIGAN FROM LATE MORNING THROUGH LATE AFTERNOON.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY
NIGHT...MAINLY OVER THE WEST HALF OF UPPER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-151200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
429 PM EDT MON MAY 14 2012 /329 PM CDT MON MAY 14 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE OVER EASTERN LAKE SUPERIOR TUESDAY
AFTERNOON...THEN AGAIN THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-151200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
429 PM EDT MON MAY 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON...AND AGAIN SUNDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

KF

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 10:20 AM EDTSmall Craft AdvisoryMQT18 hr

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.